# SDR CALA2013012500053

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 46,696 hours, 16,475 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF FRAME BS 986.5 APPROX LBL 48 TO RBL 48. REPAIRED IAW  SRM 53-70-51, TABLE 201, REPAIR 4.  REPAIRED SRM 53-70-51, TABLE 201, REPAIR 4.
